# SDR ASAA2022071339054

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,749 hours, 10,998 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GROUND MULTIPLE TIMES. CLEARED EACH TIME ON ITS OWN. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 835 AND FMC DISAGREE MSG. REMAINED EXTINGUISHED.
